# SDR 20001017SH047

- Difficulty date: September 12, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N961LL
- Make and model: Beech B300
- Aircraft serial: FL264
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 1013010125
- Part serial: 0867A
- Condition: Intermittent
- Location: Rt Ww
- Part time: 441 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BRAKE DEICE ANNUNCIATOR INTERMITTENT.   (X)
